I’ve been struggling with alleged “GERD” for 1-1/2 years (along with the LPR), and found out I have allegedly mild gastroparesis in Sept. My mainstay is that I do the internal “silent” burps all the time, and the more I burp, the worse I feel.
May 10 my whole torso started burning, and except for Monday (May 14), it hasn’t let up! It’s enough to be very disconcerting, and sometimes downright nauseating. Sometimes it seems it’s right in my stomach proper, others lower, sometimes on my flanks, and sometimes all over. But basically whenever there’s a serious burn, it’s at stomach level or lower in my torso. While I’ve had whole days of torture, it generally does seem to get worse through the day (just as every GI issue I have does).
Now, I had some pretty continuous burning back in Jan, culminating with what can only be described as an “attack” on Jan 21/22, which had my whole entire lower torso engulfed in flaming burn – so bad I was groaning and writhing, it was HORRIBLE. The next week or so, I had another flare-up, although not nearly as bad as that Jan 21. Then, by Feb, the burning went away. (I posted about this in Jan.)
I sort of assumed the Jan episode was due to me changing my birth-control to a “lower dosage” and my body adjusting to it (the bad dates corresponded to ovulation and period). Jan was my 1st set of the new pills.
Now, I have stopped the BC pill altogether (hoping to conceive), but this burning started the SECOND month after I stopped. And it doesn’t seem to correlate to “cycle” milestones (way too early!).
So, now I’m worried there really IS something wrong besides just a hormone problem.
Does it still seem possible that I could have no problems withdrawing from the BC pill the 1st month, then have problems the 2nd? I would think the hormones would be worked out by then.
I can imagine all kinds of GI problems (and some non-GI), but problem is I rarely read people write about “burning”, especially all over the torso. Sometimes about the stomach, but almost never have I run across it possibly in the intestinal cavity.
Does anybody have ideas for what this horrid chafing burning all over my whole gut could be?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?